Nonlinear Fredholm Inclusions and Applications

  • Valeri Obukhovskii
  • Pietro Zecca
  • Nguyen Van Loi
  • Sergei Kornev
Part of the Lecture Notes in Mathematics book series (LNM, volume 2076)


The necessity of studying coincidence points of nonlinear Fredholm operators and nonlinear (compact and condensing) maps of various classes arises in the investigation of many problems in the theory of partial differential equations and optimal control theory.


Fredholm Operator Coincidence Point Global Bifurcation Feedback Control System Periodic Trajectory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 16.
    P. Benevieri, M. Furi, A simple notion of orientability for Fredholm maps of index zero between Banach manifolds and degree theory. Ann. Sci. Math. Qué. 22, 131–148 (1998)MathSciNetzbMATHGoogle Scholar
  2. 17.
    P. Benevieri, M. Furi, On the concept of orientability for Fredholm maps between real Banach manifolds. Topol. Meth. Nonlinear Anal. 16, 279–306 (2000)MathSciNetzbMATHGoogle Scholar
  3. 23.
    Yu.G. Borisovich, Topological characteristics and investigation of the solvability of nonlinear problems. Izv. Vyssh. Uchebn. Zaved. Mat. (Russian) (2), 3–23 (1997); English translation: Russ. Math. (Iz. VUZ) 41(2), 1–21 (1997)Google Scholar
  4. 24.
    Yu.G. Borisovich, B.D. Gelman, A.D. Myshkis, V.V. Obukhovskii, Topological methods in the theory of fixed points of multivalued mappings. Uspekhi Mat. Nauk (Russian) 35(1)(211), 59–126 (1980); English translation: Russ. Math. Surv. 35, 65–143 (1980)Google Scholar
  5. 27.
    Yu.G. Borisovich, V.G. Zvyagin, Yu.I. Sapronov, Nonlinear Fredholm mappings, and Leray-Schauder theory. Uspehi Mat. Nauk (in Russian) 32(4)(196), 3–54 (1977). English translation: Russ. Math. Surv. 32(4), 1–54 (1977)Google Scholar
  6. 28.
    Yu.G. Borisovich, V.G. Zvyagin, V.V. Shabunin, On the solvability in \(W_{p}^{2m+1}\) of the nonlinear Dirichlet problem in a narrow strip. Dokl. Akad. Nauk (in Russian) 334(6), 683–685 (1994). English translation: Russ. Acad. Sci. Dokl. Math. 49(1), 179–182 (1994)Google Scholar
  7. 45.
    K.D. Elworthy, A.J. Tromba, Differential structures and Fredholm maps on Banach manifolds, in Global Analysis, 1970. Proceedings of the Symposium on Pure Mathematics, vol. XV, Berkeley, CA (American Mathematical Society, Providence, 1968), pp. 45–94Google Scholar
  8. 54.
    P.M. Fitzpatrick, J. Pejsachowicz, P.J. Rabier, Orientability of Fredholm families and topological degree for orientable non-linear Fredholm mappings. J. Funct. Anal. 124, 1–39 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 57.
    D. Gabor, The coincidence index for fundamentally contractible multivalued maps with nonconvex values. Ann. Polon. Math. 75(2), 143–166 (2000)MathSciNetzbMATHGoogle Scholar
  10. 58.
    D. Gabor, W. Kryszewski, A coincidence theory involving Fredholm operators of nonnegative index. Topol. Meth. Nonlinear Anal. 15(1), 43–59 (2000)MathSciNetzbMATHGoogle Scholar
  11. 77.
    J. Ize, Bifurcation theory for Fredholm operators. Mem. Am. Math. Soc. 7(174), viii + 128 pp (1976)Google Scholar
  12. 78.
    J. Ize, Topological bifurcation, in Topological Nonlinear Analysis: Degree, Singularity and Variations, ed. by M. Matzeu, A. Vignoli. Progress in Nonlinear Differential Equations and Their Applications, vol. 15 (Birkhäuser, Boston, 1995), pp. 341–463Google Scholar
  13. 80.
    M. Kamenskii, V. Obukhovskii, P. Zecca, in Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. de Gruyter Series in Nonlinear Analysis and Applications, vol. 7 (Walter de Gruyter, Berlin, 2001)Google Scholar
  14. 95.
    M.A. Krasnosel’skii, P.P. Zabreiko, Geometrical Methods of Nonlinear Analysis (Nauka, Moscow, 1975); English translation: Grundlehren der Mathematischen Wissenschaften, vol. 263 (Springer, Berlin, 1984)Google Scholar
  15. 98.
    Y.C. Liou, V. Obukhovskii, J.C. Yao, Application of a coincidence index to some classes of impulsive control systems. Nonlinear Anal. 69(12), 4392–4411 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 113.
    L. Nirengerg, in Topics in Nonlinear Functional Analysis. Revised Reprint of the 1974 Original. Courant Lecture Notes in Mathematics, vol. 6, New York University, Courant Institute of Mathematical Sciences, New York (American Mathematical Society, Providence, 2001)Google Scholar
  17. 114.
    V.V. Obukhovskii, On some fixed point principles for multivalued condensing operators. Trudy Mat. Fac. Voronezh Univ. 4, 70–79 (1971) (in Russian)Google Scholar
  18. 116.
    V. Obukhovskii, P. Zecca, V. Zvyagin, On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications. Abstr. Appl. Anal. 7(6), 295–322 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 117.
    V. Obukhovskii, P. Zecca, V. Zvyagin, An oriented coincidence index for nonlinear Fredholm inclusions with nonconvex-valued perturbations. Abstr. Appl. Anal. Art. ID 51794, 21 p. (2006)Google Scholar
  20. 130.
    M. Väth, in Topological Analysis: From the Basics to the Triple Degree for Nonlinear Fredholm Inclusions. De Gruyter Series in Nonlinear Analysis and Applications, vol. 16 (Walter de Gruyter, Berlin, 2012)Google Scholar
  21. 132.
    S. Wang, On orientability and degree of Fredholm maps. Mich. Math. J. 53, 419–428 (2005)CrossRefzbMATHGoogle Scholar
  22. 134.
    P. Zecca, V.G. Zvyagin, V.V. Obukhovskii, On the oriented coincidence index for nonlinear Fredholm inclusions. Dokl. Akad. Nauk 406(4), 443–446 (2006) (Russian). English translation: [J] Dokl. Math. 73(1), 63–66 (2006)Google Scholar
  23. 135.
    V.G. Zvyagin, The existence of a continuous branch for the eigenfunctions of a nonlinear elliptic boundary value problem. Differencial’nye Uravnenija 13(8), 1524–1527 (1977) (in Russian)zbMATHGoogle Scholar
  24. 136.
    V.G. Zvyagin, The oriented degree of a class of perturbations of Fredholm mappings and the bifurcation of the solutions of a nonlinear boundary value problem with noncompact perturbations. Mat. Sb. 182(12), 1740–1768 (1991) (Russian); English translation: Math. USSR-Sb. 74(2), 487–512 (1993)Google Scholar
  25. 137.
    V.G. Zvyagin, N.M. Ratiner, Oriented degree of Fredholm maps of nonnegative index and its application to global bifurcation of solutions, in Global Analysis – Studies and Applications, V. Lecture Notes in Mathematics, vol. 1520 (Springer, Berlin, 1992), pp. 111–137Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Valeri Obukhovskii
    • 1
  • Pietro Zecca
    • 2
  • Nguyen Van Loi
    • 3
  • Sergei Kornev
    • 1
  1. 1.Department of Physics and MathematicsVoronezh State Pedagogical UniversityVoronezhRussia
  2. 2.Dipartimento di Matematica e Informatica “U Dini”Università di FirenzeFirenzeItaly
  3. 3.Faculty of Fundamental SciencePetroVietNam UniversityBa RiaVietnam

Personalised recommendations